Ramsey-minimal graphs for multiple copies

S. A. Burr, P. Erdös, R. J. Faudree, C. C. Rousseau, R. H. Schelp

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)187-195
Number of pages9
JournalIndagationes Mathematicae
Volume40
Issue number2
Publication statusPublished - Dec 1 1978

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Burr, S. A., Erdös, P., Faudree, R. J., Rousseau, C. C., & Schelp, R. H. (1978). Ramsey-minimal graphs for multiple copies. Indagationes Mathematicae, 40(2), 187-195.